Please use this identifier to cite or link to this item:
Title: Topological and Metric Properties of Distributions of Random Variables Represented by the Alternating Lϋroth Series with Independent Elements
Other Titles: Тополого-метричні властивості розподілів випадкових величин з незалежними елементами розкладів в знакозмінні ряди Люрота
Authors: Khvorostina, Yurii Viacheslavovych
Хворостiна, Юрій В'ячеславович
Pratsovytyi, Mykola Viktorovych
Працьовитий, Микола Вікторович
Keywords: expansions of numbers by alternating Lüroth series
представлення чисел знакозмінними рядами Люрота
geometry of $\widetilde{L}$-representation
геометрія $\widetilde{L}$-зображення
absolutely continuous probability distribution
абсолютно неперервний розподіл
singular probability distribution
сингулярний розподіл
Lebesgue structure of probability distribution
лебегівська структура розподілу
Issue Date: 2013
Citation: Pratsiovytyi, M. Topological and Metric Properties of Distributions of Random Variables Represented by the Alternating Lüroth Series with Independent Elements / M. Pratsiovytyi, Yu. Khvorostina // Random Operators and Stochastic Equations. – 2013. – Vol. 21, no. 4. – P. 385–401.
Abstract: In the paper we consider the distributions of random variables represented by the alternating L\"uroth series ($\widetilde{L}$-expansion). We study Lebesgue structure, topological, metric and fractal properties of these random variables. We prove that random variable with independent $\widetilde{L}$-symbols has a pure discrete, pure absolutely continuous or pure singularly continuous distribution. We describe topological and metric properties of the spectra of distributions of random variables as well as properties of their probability distribution functions.
У роботі вивчається лебегівська структура, тополого-метричні та фрактальні властивості розподілів випадкових величин, представлених знакозмінними рядами Люрота ($\widetilde{L}$-зображеннями). Доведено, що випадкова величина з незалежними $\widetilde{L}$-символами має або чисто дискретний, або чисто абсолютно неперервний, або чисто сингулярно неперервний розподіл. Описано тополого-метричні властивості спектрів розподілів випадкових величин, та властивості їх функцій розподілу.
Appears in Collections:Статті

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.